Doctor insights on:
Lisinopril Cause Problems Copd
COPD may include chronic bronchitis, emphysema, or both. Chronic bronchitis is the production of increased mucus caused by inflammation. Bronchitis is considered chronic if you cough and produce excess mucus most days for three months in a year, two years in a row. Emphysema is a disease that damages the air sacs and/or the smallest breathing tubes in the lungs. ...Read more
I am 71, have copd, on oxygen, taking lisinopril and coreg. Pulse was erratic for 1 hour. High 139 low 59. Bp was fine. Why?
Atrial fib?: It sounds like you may have had an episode of atrial fibrillation, which is a rapid and irregular heart rhythm. Of it persists, it may increase your risk of a stroke. Talk to your doctor about the need for testing or medication adjustment to help keep your heart regular. ...Read moreSee 1 more doctor answer
What to do asap for dry nasal passages no moisture at all outside in cool air can breath am being treated for high blood pressure and COPD taking plavix, lisinopril, metoprolol, simmvistatin and terazosin.Recently started spireva and pro air inhalers but
Can losartan cause reflux?Would stoppage get rid of the problem? Never had reflux problems before starting hbp meds. Was on lisinopril b4 same problem
GERD and losartan: I would talk to your physician (p) about starting a proton pump inhibitor, such as prilosec, to see if your reflux (r) problem is resolved with its use. Losartan-like drugs have very few adverse effects and r is not commonly known to happen. The fact that you had symptoms of r on Lisinopril is evidence that your r is not related to any BP medication. Speak to your physician for more information. ...Read moreSee 1 more doctor answer
In too high a dose: Benzodiazepines are vastly safer than barbiturates and barbiturate-like drugs because their activities stop at the upper part of the brain and do not, in therapeutic doses, extend to the respiratory centers in the midbrain. Together with alcohol, opiates, other depressant drugs, and in very high doses (or iv) they can and do cause problems, even without copd. Normally, in usual doses, they don't. ...Read moreSee 2 more doctor answers
I am bleeding when having a bm the last four times. I doubled up on my lisinopril as advised by my doctor. Could that be causing my stomach problem?
It shouldn't: Lisinopril is usually not associated with weight gain. If one experiences weight gain on this medication, i believe it would be a good reason to see the pcp and get examined and some labs done. It does affect the kidneys and an untoward problem could develop that would need attention. ...Read more
- Talk to a doctor live online for free
- Could the medicine lisinopril cause respitory problems for someone with copd
- Can thyroid problems cause dizziness and lightheaded feelings?
- Can wisdom teeth cause ear problems?
- Ask a doctor a question free online
- Can ovarian cysts cause problems with bowel movements?
- Can having oral sex with someone who has a canker sore cause problems?
- Can liver problems cause brown spots on the bottom of feet?
- Do heart problems cause dark circles under the eyes and fatigue?
- Talk to a pulmonologist online for free